MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL LATARJET, GLENOID DRILL; CANNULATED SURGICAL DRILL

MEDOS INTERNATIONAL SàRL LATARJET, GLENOID DRILL; CANNULATED SURGICAL DRILL
Catalog Number 288241
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/20/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Udi: (b)(4) - incomplete.The lot number is not currently available.
 
Event or Problem Description
It was reported by the customer that the glenoid drill bit broke.The device was in contact with the patient, but there was no patient impact.The surgeon used a new drill bit from another ancillary.There was a 5-minute delay to the procedure.
 
Additional Manufacturer Narrative
Device is not being returned.Lot number identified for complaint requested dhr review.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Udi: (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If additional information should become available, a supplemental medwatch will be submitted accordingly.Investigation summary: the complaint device is not being returned, it was discarded by the customer, therefore unavailable for a physical evaluation.This complaint cannot be confirmed.A device history record review has been conducted to determine if there were any internal processing issues which would have contributed to the nature of the product complaint.Our results indicate that this batch of product was processed without incident; therefore, there is no evidence of manufacturing anomalies on the paperwork reviewed.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.

Brand Name
LATARJET, GLENOID DRILL
Common Device Name
CANNULATED SURGICAL DRILL
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL
chemin-blanc 38
le locle 02400
SZ  02400
MDR Report Key7525441
Report Number1221934-2018-50691
Device Sequence Number16450173
Product Code HTW
UDI-Device Identifier10886705027316
UDI-Public10886705027316
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/25/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number288241
Device Lot Number17C01
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 04/24/2018
Supplement Date Received by Manufacturer05/25/2018
10/22/2018
Initial Report FDA Received Date05/18/2018
Supplement Report FDA Received Date06/19/2018
10/26/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1